American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Ara Basmajian. Conformally scattered sets in the unit circle. Contemporary Mathematics 575 (2012) 23-29.
Book volume table of contents   
View Article: PDF

[2] J. W. D. Mason. An inductive proof of the Feinstein-Heath Swiss cheese “Classicalisation” theorem. Proc. Amer. Math. Soc. 138 (2010) 4423-4432. MR 2680066.
Abstract, references, and article information   
View Article: PDF

[3] Karl-Goswin Grosse-Erdmann. Universal families and hypercyclic operators. Bull. Amer. Math. Soc. 36 (1999) 345-381. MR 1685272.
Abstract, references, and article information   
View Article: PDF

[4] Marion Scheepers. A direct proof of a theorem of Telg\'arsky . Proc. Amer. Math. Soc. 123 (1995) 3483-3485. MR 1273523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Randall Dougherty and Matthew Foreman. Banach-Tarski decompositions using sets with the property of Baire . J. Amer. Math. Soc. 7 (1994) 75-124. MR 1227475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Krzysztof Ciesielski and Lee Larson. Refinements of the density and $\mathcal{I}$-density topologies . Proc. Amer. Math. Soc. 118 (1993) 547-553. MR 1129874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marion Scheepers. Meager-nowhere dense games. II.\ Coding strategies . Proc. Amer. Math. Soc. 112 (1991) 1107-1115. MR 1072348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John C. Mayer and Lex G. Oversteegen. A topological characterization of ${\bf R}$-trees . Trans. Amer. Math. Soc. 320 (1990) 395-415. MR 961626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matatyahu Rubin. On the reconstruction of topological spaces from their groups of homeomorphisms . Trans. Amer. Math. Soc. 312 (1989) 487-538. MR 988881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bradd Clark and Victor Schneider. Relationship between the meet and join operators in the lattice of group topologies . Proc. Amer. Math. Soc. 98 (1986) 681-682. MR 861775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dieter Remus. The number of $T\sb 2$-precompact group topologies on free groups . Proc. Amer. Math. Soc. 95 (1985) 315-319. MR 801346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Lutzer, J. van Mill and R. Pol. Descriptive complexity of function spaces . Trans. Amer. Math. Soc. 291 (1985) 121-128. MR 797049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. W. Comfort and Lewis C. Robertson. Proper pseudocompact extensions of compact abelian group topologies . Proc. Amer. Math. Soc. 86 (1982) 173-178. MR 663891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. J. Gardner and G. Gruenhage. Finite Borel measures on spaces of cardinality less than $\mathfrak{c}$ . Proc. Amer. Math. Soc. 81 (1981) 624-628. MR 601743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carol Kitai. Strongly homogeneous spaces . Proc. Amer. Math. Soc. 53 (1975) 195-201. MR 0390994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gerald S. Ungar. On all kinds of homogeneous spaces . Trans. Amer. Math. Soc. 212 (1975) 393-400. MR 0385825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James W. England. The zeta function of toral endomorphisms . Proc. Amer. Math. Soc. 34 (1972) 321-322. MR 0294361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1